# SDR SWAA2024072414136

- Difficulty date: July 19, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER M1675 FRAME DAMAGED AT CIRCULAR CONNECTOR.<[01] REPLACED AND TESTED M1675 BATTERY CHARGER PER AMM 33-51-06-960-806; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
